Bad Night

Hi, not been on here for a while as have been feeling Ok, but last night was a bad night, went to sleep as usual woke up a few hours later aching from head to toe didn't know what to do with myself thought I would have to get up and take some tablets which I didn't want to do so I tried laying on one side then the other then my back but it was agony. Must have finally fell asleep but woke up this morning feeling as if I had never been asleep.

I do go to bed most nights aching but Im used to that now but this was something different and it frightened me just wondering if anyone else had experienced this.

Tina

Last edited by

4 Replies

oldestnewest
  • Sorry you've had a rough night Tina.

    No personal experience I'm afraid..

    Louise

    x

  • If you are on optimum medication, I don't believe you should go to bed aching. I had muscle/joint pain initially but am o.k. now. I also had insomnia.

    If you haven't had a recent thyroid gland blood test get a new one as you may now need an increase or the addition of T3. Post them on a new question, together with the ranges. If you haven't had a Vitamin B12 or Vit D ask for these too.

  • Hi I am on 200mcg of levothyroxine the highest its ever been, I have just recently had a blood test and they said I should repeat it in 3 months time which is Christmas, I also have Pernicious Anaemia which was diagnosed 1 year ago along with a Vit D deficiency.

    Tina

  • Pernicious Anaemia can also cause symptoms and I assume you are getting regular B12 injections.

    Have you only started the increase of levo to 200mcg. If so, it can take a little while to take effect.

    You should keep a copy of your blood tests for your own records, so that you can post if you have any queries. We are entitled to be given copies and it makes it easier for members to comment on them.

You may also like...